| Catalog Number |
04618793160 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient sample from (b)(6) 2021 (sample 3) was sent for investigation and was tested on a cobas e602 with retention kits.The elecsys rubella igg immunoassay investigation result was 21.23 iu/ml, a positive result; the elecsys rubella igm immunoassay investigation result was 0.272 coi (non-reactive).The investigation is ongoing.
Event or Problem Description
There was a complaint of discrepant elecsys rubella igg immunoassay (igg) results for 1 patient tested with a cobas 8000 e602 module.The discrepant results were not reported outside the laboratory.The patient¿s sample 1 initial igg result in july 2021 was 6.66 ui/ml and the sample received an elecsys rubella igm immunoassay (igm) result of 0.2 coi.Both initial igg and igm results were negative.The patient's sample 2 was run twice on (b)(6) 2021.The first igg result was 13.08 ui/ml and the sample received an igm result of 0.2 coi.The repeat igg result was 12.59 ui/ml on (b)(6) 2021.Both igg results were positive while the igm result was negative.The patient¿s sample 3 was run on (b)(6) 2021 with an igg result of 21.67 ui/ml and an igm result of 0.2 coi; and repeated on a diasorin analyzer where it got negative results for both igg and igm.The cobas results were positive for igg and negative for igm.The patient had a rubella igg result of 20.93 ui/ml on (b)(6) 2021.It is unknown if the patient is vaccinated for rubella.
Additional Manufacturer Narrative
The calibration from 06-aug-2021 met acceptance criteria.The qc from 03-sep-2021 met acceptance criteria.No qc data was provided for 19-jul- and 06-aug-2021.The investigation found no issues with the reagent.The investigation found the customer¿s positive result for elecsys rubella igg was reproducible with a value of ~21 iu/ml.The investigation tested the patient's sample with the mikrogen recomblot, platelia rubella igg, and a neutralization experiment.All results supported the positive elecsys rubella igg result.The investigation did not identify a product problem.